MAUDE Adverse Event Report: ST. JUDE MEDICAL ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVSE-DF10-F20
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, the advisor hd grid catheter became entangled with the advisor fl in the left atrium and the catheters could not be removed.When attempting to remove the catheters using a snare, a atrial septal defect developed upon exiting the right atrium and the catheters were successfully removed using an ablation catheter.Pulmonary vein isolation was performed, and the procedure was completed which took approximately 2 hours longer than usual.The catheters were replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One 10 pole, bi-directional, curve d-f, sensor enabled, advisor vl circular mapping catheter was received for evaluation.Three images were also submitted for evaluation.The shaft material was compressed between electrode 4 and 6, electrode 6 was displaced and the catheter loop was twisted proximal to electrode 10.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the entanglement and damage remains unknown.

Brand Name
ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17324687
Report Number3008452825-2023-00309
Device Sequence Number6290551
Product Code DRF
UDI-Device Identifier05415067025968
UDI-Public05415067025968
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160335
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberD-AVSE-DF10-F20
Device Catalogue NumberD-AVSE-DF10-F20
Device Lot Number8791529
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer08/30/2023
Initial Report FDA Received Date07/14/2023
Supplement Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown